When I first started it calmed my anxiety. Now if I even take two my anxiety get really high. Am I the only one that happens to? Tomorrow I go down to 1 pill 2x a day for my taper so I'm excited because I'm sick of popping xanax to deal with all this anxiety. I'm don't think the anxiety will raise because I'm tapering and the less I willl have in my system
I have had anxiety all my life.I think i used drugs to self medicate.[i know i did].Yes when i use now 2 hours later my anxiety will be bad.the drugs are counter productive for me now.my depression got way bad too.
Now my doctor has me on Remeron for depression and Clonapin for anxiety.since i have been clean my anxiety and depression got out of hand.i hope some day i will be completely free of drugs.WOW! what a battle.I also used alcohol to self medicate.BAD MOVE!:[
Does a anyone have high anxiety and depression after being off vicodin after two months.I can never get past that point Have tried two times and the anxiety a d depression got out of hand. Start taking a pill aday.I even exercised 5 days a week. Any advice how to past that point ldorman69@yahoo
I have so much anxiety all the time, i have had it since i was 12 years old. I get if I take my pain meds, I get when I don't take them. I think I could right a book about how to deal with anxiety by now I have done so much research on how to deal with it, I even made sure there was nothing medically wrong with that could cause the anxiety and of course there wasn't. It is all in my head. Oh how fun life is eh??!!!!!
Hydrocodone is definitely a personality changer indeed. It gave me anxiety in a weird form. Since I have been using, (about 4 years) my family around me says I have become more bitter, angry, and less tolerable. Just having to fight with those stupid pills I think gave me anxiety. I NEVER had anxiety issues before, and NEVER used xanax until I started eating lots of Hydros. Even if you google hydrocodone, you will find anxiety or mood changes part of the side effects.
I've been taking Hydrocodone for past five months now, and I'm trying to stop, I take it for severe back pain, and when I stop taking it, I get really bad anxiety and have trouble sleeping. Sometimes at work my anxiety is so bad, i have trouble functioning at work during the day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.